On some boundary value problems with a nonlocal condition
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1268-1274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a17,
author = {M. P. Sapagovas and R. J. \v{C}iegis},
title = {On some boundary value problems with a nonlocal condition},
journal = {Differencialʹnye uravneni\^a},
pages = {1268--1274},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a17/}
}
M. P. Sapagovas; R. J. Čiegis. On some boundary value problems with a nonlocal condition. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1268-1274. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a17/